American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] John B. Friedlander and Igor E. Shparlinski. Enumeration of certain varieties over a finite field. Proc. Amer. Math. Soc. 142 (2014) 2615-2623.
Abstract, references, and article information   
View Article: PDF

[2] Wieb Bosma and Ben Kane. The triangular theorem of eight and representation by quadratic polynomials. Proc. Amer. Math. Soc. 141 (2013) 1473-1486.
Abstract, references, and article information   
View Article: PDF

[3] Wai Kiu Chan and Byeong-Kweon Oh. Almost universal ternary sums of triangular numbers. Proc. Amer. Math. Soc. 137 (2009) 3553-3562. MR 2529860.
Abstract, references, and article information   
View Article: PDF

[4] Jae-Heon Kim and Poo-Sung Park. A few uncaught universal Hermitian forms. Proc. Amer. Math. Soc. 135 (2007) 47-49. MR 2280173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Wai Kiu Chan and Joshua Daniels. Definite regular quadratic forms over $\mathbb F_q[T]$. Proc. Amer. Math. Soc. 133 (2005) 3121-3131. MR 2160173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Wai Kiu Chan and Byeong-Kweon Oh. Positive ternary quadratic forms with finitely many exceptions. Proc. Amer. Math. Soc. 132 (2004) 1567-1573. MR 2051115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kok Seng Chua. The root lattice $A^*_n$ and Ramanujan's circular summation of theta functions. Proc. Amer. Math. Soc. 130 (2002) 1-8. MR 1855612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1